MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK F/G WINGSPAN STENT SYSTEM 3.0 X 15MM; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK F/G WINGSPAN STENT SYSTEM 3.0 X 15MM; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003WS0300150
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not available.
 
Event or Problem Description
It was reported the stent (subject device) prematurely deployed inside the patient.There was no was no clinical consequence reported due to this event.
 
Event or Problem Description
It was reported the stent (subject device) prematurely deployedinside the patient.There was no was no clinical consequence reported due to this event.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The reported event is covered in the device directions for use (dfu).The risk of the reported event has been addressed in the risk documentation and there are current controls in place to mitigate the risk of the as reported event.Based on the information currently available, it is probable the tortuosity of the patients anatomy may have caused difficulties during the procedure, therefore an assignable cause of procedural factors will be assigned to the investigation.

Brand Name
F/G WINGSPAN STENT SYSTEM 3.0 X 15MM
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8890714
Report Number3008881809-2019-00240
Device Sequence Number233638
Product Code NJE
UDI-Device Identifier04546540722805
UDI-Public04546540722805
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003WS0300150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1